# SDR SWAA2018021419661

- Difficulty date: February 5, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 70,024 hours, 42,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK MOUNT ISOLATORS BROKEN.   R & R SLIDE IAW SRM.
